The journal of spinal cord medicine · 2025
Therapeutic effect of topiramate on paroxysmal tonic spasms in a Chinese woman with neuromyelitis optica spectrum disease: A case report.
СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Zhu Jiali, Zhan Shanshan, Liang Lijuan
Аннотация
Context: Painful tonic spasms (PTS) are a common symptom in patients with neuromyelitis optica spectrum disease (NMOSD). Antiepileptic drugs (AEDs) such as carbamazepine serve as first-line therapeutic agents for PTS. However, hypersensitivity reactions to carbamazepine may occur in some patients, necessitating alternative treatment regimens. Currently, clinical reports on the efficacy of the newer-generation AED topiramate for PTS remain limited.Findings: In this case report, we described a 38-year-old Chinese woman with a 2-year history of NMOSD who developed episodic spasms and pain in the limbs. Unfortunately, adverse reactions occurred after the administration of carbamazepine, and she was tried on topiramate as an alternative therapy. About 2 months after treatment, she experienced significant relief of symptoms without adverse events.Conclusion: Our case report highlights that topiramate can be used as an alternative therapy for PTS in NMOSD patients who had cannot tolerate carbamazepine.